# SDR UPS97224472

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-111-03.00-01) FOUND ON UPPER SKIN OF NLG DOGHOUSE BS 304 RBL 6 TO 13 WL 181.  REWORK UPPER SKIN OF DOGHOUSE BS 304 OUT OF LIMITS IAW 53-10-1.  REPAIRED UPPER SKIN IAW SRM 53-30-4, 51-40-2, 51-30-2, 51-20-4 51-10-2 AND MM 51-20-151.
